# SDR CA971216023

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: AW2835AF1
- Condition: Inoperative
- Location: Cabin Altimeter
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

(CAN) AIR TURN BACK DUE TO CABIN ALTITUDE INDICATOR MAXIMUM READING.  INDICATOR REPLACED.
